# SDR DL75A040873

- Difficulty date: August 19, 2004
- Submitted: September 17, 2004
- Operation: Air carrier
- Aircraft: N757AT
- Make and model: Boeing 757212
- Aircraft serial: 23127
- Aircraft time: 54,935 hours, 27,662 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: 284N15081
- Condition: Corroded
- Location: Aft Rh Overwing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT OVERWING EXIT CUTOUT AUTOFIRE SWITCH CAM CORRODED.  REMOVED CORROSION PER SRM 53-00-00D FIG 1.  OK TO CHECK LIMITS.  RIGGED SWITCH PER AMM.  FOUND CAM OUT OF LIMITS PER BAC DWG 284N1508 AND REPLACED SWITCH ASSY.
